# SDR DALA2016080805837

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 70,259 hours, 52,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE.  FOUND POWER SUPPLY B5-212 BAD.  REMOVED AND REPLACED THE POWER SUPPLY IAW WDM 33-51-14.
